# SDR REXA2024110101365

- Difficulty date: June 5, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 34,949 hours, 24,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EXIT DOOR, UPPER AFT FITTING IS CRACKED.  REPAIRED DAMAGE I.A.W. ENDEAVOR AIR EA # CRJ952-16440 REV.IR, DATED 04/20/2024.
